# SDR WX0A2020062673518

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N245NV
- Make and model: Airbus A320-214
- Aircraft serial: 1550
- Aircraft time: 47,744 hours, 34,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: WX3344
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE SPEAKER INOPERATIVE.   R&R FWD MEGAPHONE.
